Pacific Journal of Mathematics

Decompositions of the Stone-Čech compactification which are shape equivalences.

James Keesling

Article information

Source
Pacific J. Math., Volume 75, Number 2 (1978), 455-466.

Dates
First available in Project Euclid: 15 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103121476

Mathematical Reviews number (MathSciNet)
MR0514986

Zentralblatt MATH identifier
0384.54014

Subjects
Primary: 54C56: Shape theory [See also 55P55, 57N25]
Secondary: 55D10 54D35: Extensions of spaces (compactifications, supercompactifications, completions, etc.) 54D60: Realcompactness and realcompactification

Citation

Keesling, James. Decompositions of the Stone-Čech compactification which are shape equivalences. Pacific J. Math. 75 (1978), no. 2, 455--466. https://projecteuclid.org/euclid.pjm/1103121476


Export citation